Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Diffeomorphisms of $ 3$-manifolds which are homotopy equivalent to $ S\sp{1}$


Author: L. S. Husch
Journal: Proc. Amer. Math. Soc. 63 (1977), 327-333
MSC: Primary 57A10; Secondary 57D50
MathSciNet review: 0448354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let h be a diffeomorphism of a 3-manifold M which is homotopy equivalent to the 1-sphere. Suppose that the collection of positive iterates of h has compact closure in the space of smooth mappings of M into itself and suppose that this closed set generated by h is not a group. Necessary and sufficient conditions are given that another diffeomorphism g be topologically equivalent to h.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A10, 57D50

Retrieve articles in all journals with MSC: 57A10, 57D50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0448354-1
PII: S 0002-9939(1977)0448354-1
Article copyright: © Copyright 1977 American Mathematical Society